# SDR 95ZZZX1851

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N397AL
- Make and model: Bell 412
- Aircraft serial: 36012
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Part number: 20506060603
- Condition: Failed
- Location: Rt Fuel Tank
- Part time: 2,656 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT NR 2, ENGINE FUEL BOOST PUMP PRESSURE FLUCTUATED AND THEN PRESSURE WENT TO ZERO.  REPLACED BOOST PUMP.  CAUSE UNKNOWN.
